Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 96820, 5 pages
http://dx.doi.org/10.1155/2007/96820
Research Article

A Connection between C(𝕋n) and 𝒮(n)

1School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China
2Department of Mathematics, Hubei Normal University, Huangshi 435002, Hubei, China

Received 25 April 2007; Accepted 8 May 2007

Academic Editor: Misha Rudnev

Copyright © 2007 Guangzhou Luo and Peide Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guangzhou Luo and Peide Liu, “A Connection between and ,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 96820, 5 pages, 2007. https://doi.org/10.1155/2007/96820.